# SDR HAIHEEA9595

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272J
- Make and model: Bell 206B
- Aircraft serial: 3620
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206075680103
- Condition: Reads High
- Location: Cockpit Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR READS 35 PERCENT HIGH.  UPON REMOVAL FOUND LIGHT ASSEMBLY MISSING.
